MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL GRYPHON SLOTTED SAWTOOTH GDE; BONENAIL GUIDEWIRE

MEDOS INTERNATIONAL SàRL GRYPHON SLOTTED SAWTOOTH GDE; BONENAIL GUIDEWIRE
Model Number 210824
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information provided, it was reported that during a shoulder arthroscopy the surgeon when taking out the drill the tip of the gryphon slotted sawtooth guide came out from the handle.The complaint device was received and inspected.It was observed that the handle and the shaft of the device had been separated.This complaint can be confirmed.The device is reusable.A visual inspection revealed that the device had been heavily used as striations on the metal surface of the handle distal from the shaft connection point.Also, it revealed small indentations on the shaft slot nearest to the connection point to the handle.The broken weld failure could be occurred during sterilization or that the device was dropped on hard surface causing the weld to fail.A manufacturing record evaluation was performed for the finished device [1310001] number, and no non-conformances were identified. at this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi:(b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that during a shoulder arthroscopy the surgeon when taking out the drill the tip of the gryphon slotted sawtooth guide came out from the handle.No fragments remained in the patient´s body.The procedure was completed using the same device.No patient consequences or surgical delay reported.The device is available to be returned for evaluation.

Brand Name
GRYPHON SLOTTED SAWTOOTH GDE
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10490311
Report Number1221934-2020-02393
Device Sequence Number3872886
Product Code LXH
UDI-Device Identifier10886705024063
UDI-Public10886705024063
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210824
Device Catalogue Number210824
Device Lot Number1310001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2020
Initial Report FDA Received Date09/03/2020
Patient Sequence Number1